# SDR SWIA971911

- Difficulty date: July 31, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 10,173 hours, 14,666 cycles
- Engine: Pwa PW118B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT (APPROXIMATELY 11,000 FEET) FUEL LIGHT ON MAP ILLUMINATED WITH FILTER ON NUMBER TWO ENGINE.  RETURNED TO LAX. REMOVED AND REPLACED RIGHT ENGINE FUEL FILTERS.  RAN ENGINE.  OPS CHECKS AND LEAK CHECKS GOOD.
